# SDR SWAA2021110127092

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FLOORBOARD PANEL 241AF UPPER SURFACE HAS FIBERS PEELING.  REPAIRED PASSENGER CABIN FLOOR PANEL 241 AF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1 PAR 3.
